# SDR UPS805351

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Ws 608-614
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, MODERATE CORROSION ON RT WING L/E BETWEEN XFS 608 TO XFS 614, LOWER SURFACE.  REPLACED DOUBLER SECTION PER DOUGLAS PRINT 5769600.
